# SDR V0XD20170901007

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK HOUSING BRACKET CRACKED.  REMOVED THE DAMAGED BRACKET, FABRICATED AND INSTALLED A REPAIR IAW REO 670-57-42-577, SRM 51-25-34, 51-21-11, 51-26-00, AND NDTM 51-20-006.
